# SDR CALA2017041701041

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 55,892 hours, 19,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 SEGMENTS OF EMERGENCY LIGHTS OUT. R&R BATTERY IN AFT GALLEY AND UNDER 8TH WINDOW FROM EMERGENCY EXIT.  OP CHECK GOOD.  REF AMM 33-51-06.
